Efficient liability rules for multi-party accidents with moral hazard
Ulrich Hege () and
Other publications TiSEM from Tilburg University, School of Economics and Management
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Published in Journal of Institutional and Theoretical Economics (1998), v.154, nr.2, p.422-450
Downloads: (external link)
Journal Article: Efficient Liability Rules for Multi-Party Accidents With Moral Hazard (1998)
Working Paper: Efficient Liability Rules for Multi-Party Accidents with Moral Hazard (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:e216300c-126c-4e48-ad1f-20a58f7f94cd
Access Statistics for this paper
More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().